# SDR AALA20131013004

- Difficulty date: October 13, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 2,068 hours, 807 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI  FLAPS STUCK AT 15 DEGREES.  EMERGENCY DECLARED FLIGHT LANDED BWI WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP POSITION INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
